# SDR 0400449988

- Difficulty date: January 9, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 80,547 hours, 74,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FRAME SHEAR CLIP AT BS 1038 L14R.  REPAIRED PER EA 99-197375.
